# SDR P5CA2020061760196

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,134 hours, 4,381 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, FLT DECK TEMP BECAME UNCONTROLLABLE. RAN QRH CABIN TEMP HOT, COMPLETED FLT WITH PACKS IN STBY.  TESTED BOTH PTC AND ZTC AND ALL CHECKED OK IAW AMM 21-51-00/501, 21-61-03/501 AIR CONDITION SYSTEM CHECKED OK ON GROUND.
